# SDR VNAA2010071300004

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 14,708 hours, 14,408 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT LAV HAS ELECTRIC SMELL FROM MIRROR LIGHT.  MAINTENANCE TROUBLESHOT USING AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE REMOVED AND REPLACED THE AFT LAV LIGHT BALLAST.  OPERATIONAL CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT RETURNED TO SERVICE.
